# SDR F3LA2010052200420

- Difficulty date: May 8, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0295. LT AFT DOOR SILL AREA FWD OF FRAME 66 ATTACH SUPPORT HAS (6) SQUARE INCHES OF CORROSION ON UPPER SURFACE.  R & R DOOR SILL IAW SRM 51-42-11, PAGE 5.
